Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Considering meds and need advice jammerlich

Posted by yznhymer on August 9, 2007, at 17:01:19

In reply to Considering meds and need advice, posted by jammerlich on August 8, 2007, at 15:18:29

Hey there...

Regarding your reservations about the meds involved, I would make just a couple of observations.

Withdrawal: you're aware of the possible unpleasantness. That's the main thing. So many of us have fallen into nasty withdrawal periods just because we weren't warned about their possibility by our doctors. With the knowledge you have, you should be able to wean yourself off almost any of the meds in question with little if any difficulty. More important is finding something that gives you a good response anyway, so focus on that and try to put worry about the other aside.

Weight Gain: Again, forewarned is forearmed. The weight gain can sneak up on you awfully fast too. I didn't find it an issue with Wellbutrin but it was one with SSRI's and definitely with Nardil. Still, with the right diet and regular exercise you can dodge that bullet - and you'll be a healthier more fit individual as a result. Not only that, the exercise will most likely provide antidepressant benefits of its own.

Sweating: I don't think there is any way to predict if any of these meds will cause that problem for you. The only med that did that to me was Cymbalta. Still, if you get a robust antidepressant response, could you manage some excess sweating?

Best of luck to you,
Y


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[775087]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yznhymer thread:774836
URL: http://www.dr-bob.org/babble/20070808/msgs/775087.html